Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 31, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 7, 2013, 8:23 PM CDT for Laclede County, Webster County, Wright County, Missouri. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2013, 8:23 PM CDT (01:23 UTC)
- Expired
- Apr 7, 2013, 9:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Laclede County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:27 PM CDT | HAIL 1.75 | Conway, MO | |
| Apr 7, 8:31 PM CDT | HAIL 1.75 | Conway, MO | EMERGENCY MANAGER REPORTING NUMEROUS WINDOWS DAMAGED DUE TO GOLFBALL SIZED HAIL. |
| Apr 7, 8:31 PM CDT | HAIL 1.75 | Phillipsburg, MO | GOLF BALL SIZED HAIL COVERING THE GROUND. |
| Apr 7, 8:45 PM CDT | HAIL 1 | Lebanon, MO | |
| Apr 7, 9:05 PM CDT | HAIL 0.88 | Dry Knob, MO | |
| Apr 7, 9:13 PM CDT | HAIL 0.88 | Falcon, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 2:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1846 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
856
WUUS53 KSGF 080123
SVRSGF
MOC105-225-229-080215-
/O.NEW.KSGF.SV.W.0031.130408T0123Z-130408T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT SUN APR 7 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 915 PM CDT
* AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CONWAY...AND MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF PRODUCING
HAIL UP TO THE SIZE OF GOLF BALLS INCLUDING SOUTH OF BOLIVAR AND IN
HALF WAY WHEN THIS STORM PASSED ACROSS THOSE LOCATIONS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
* LOCATIONS IMPACTED INCLUDE...
COMPETITION...CONWAY...DRY KNOB...FALCON...GROVESPRING...LEBANON...
LYNCHBURG...MORGAN...PHILLIPSBURG...RADER AND TWIN BRIDGES.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 112 AND 130 WILL ALSO BE IMPACTED BY THE SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3741 9285 3773 9284 3771 9241 3765 9226
3738 9225
TIME...MOT...LOC 0121Z 273DEG 29KT 3751 9291
HAIL...1.75IN
WIND...<50MPH
$$
WISE3 follow-up statements
890
WWUS53 KSGF 080129
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SUN APR 7 2013
MOC105-225-229-080215-
/O.CON.KSGF.SV.W.0031.000000T0000Z-130408T0215Z/
LACLEDE MO-WEBSTER MO-WRIGHT MO-
829 PM CDT SUN APR 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WRIGHT...NORTHEASTERN WEBSTER AND SOUTHERN LACLEDE COUNTIES UNTIL 915
PM CDT...
AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY...AND
MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. REPORTED GOLF BALL SIZE HAIL IN
CONWAY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
COMPETITION...CONWAY...DRY KNOB...FALCON...GROVESPRING...LEBANON...
LYNCHBURG...MORGAN...PHILLIPSBURG...RADER AND TWIN BRIDGES.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 112 AND 130 WILL ALSO BE IMPACTED BY THE SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3741 9285 3773 9284 3771 9241 3765 9226
3738 9225
TIME...MOT...LOC 0129Z 273DEG 29KT 3751 9283
HAIL...1.75IN
WIND...<50MPH
$$
WISE754
WWUS53 KSGF 080142
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT SUN APR 7 2013
MOC105-225-229-080215-
/O.CON.KSGF.SV.W.0031.000000T0000Z-130408T0215Z/
LACLEDE MO-WEBSTER MO-WRIGHT MO-
842 PM CDT SUN APR 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WRIGHT...NORTHEASTERN WEBSTER AND SOUTHERN LACLEDE COUNTIES UNTIL 915
PM CDT...
AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY...AND
MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...PUBLIC. REPORTED GOLF BALL SIZE HAIL IN PHILLIPSBURG AND
CONWAY. DAMAGE TO WINDOWS FROM THE HAIL WAS REPORTED IN CONWAY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
COMPETITION...CONWAY...DRY KNOB...FALCON...GROVESPRING...LEBANON...
LYNCHBURG...MORGAN...PHILLIPSBURG...RADER AND TWIN BRIDGES.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 112 AND 130 WILL ALSO BE IMPACTED BY THE SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3741 9285 3773 9284 3771 9241 3765 9226
3738 9225
TIME...MOT...LOC 0141Z 273DEG 29KT 3750 9271
HAIL...1.75IN
WIND...<50MPH
$$
WISE498
WWUS53 KSGF 080158
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT SUN APR 7 2013
MOC225-080207-
/O.CAN.KSGF.SV.W.0031.000000T0000Z-130408T0215Z/
WEBSTER MO-
858 PM CDT SUN APR 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3746 9225 3747 9268 3772 9267 3771 9241
3765 9226
TIME...MOT...LOC 0157Z 269DEG 32KT 3752 9254
$$
MOC105-229-080215-
/O.CON.KSGF.SV.W.0031.000000T0000Z-130408T0215Z/
LACLEDE MO-WRIGHT MO-
858 PM CDT SUN APR 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHERN WRIGHT AND SOUTHEASTERN LACLEDE COUNTIES UNTIL 915 PM CDT...
AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF LEBANON...AND MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...PUBLIC. REPORTED GOLF BALL SIZE HAIL IN PHILLIPSBURG AND
CONWAY. WINDOWS WERE REPORTED BROKEN DUE TO THE HAIL IN CONWAY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
COMPETITION...DRY KNOB...FALCON...LEBANON...LYNCHBURG...MORGAN AND
TWIN BRIDGES.
INTERSTATE 44 BETWEEN MILE MARKERS 124 AND 130 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3746 9225 3747 9268 3772 9267 3771 9241
3765 9226
TIME...MOT...LOC 0157Z 269DEG 32KT 3752 9254
HAIL...1.75IN
WIND...<50MPH
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:53 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 7, 6:53 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 653 PM CDT SUN APR 7 2013 .MESOSCALE DISCUSSION... ISSUED AT 641 PM CDT SUN APR 7 2013 WE ARE EXPECTING A GRADUAL WEAKENING TREND THROUGH 9 PM WITH THE SUPERCELLULAR STRUCTURES COMING ACROSS CEDAR AND NORTHERN DADE COUNTIES. INSTABILITY TO THE EAST OF THIS ACTIVITY IS WEAKER DUE TO LOWER AMOUNTS OF BOUNDARY LAYER MOISTURE. THIS IS CONFIRMED BY THE STILL ONGOING KSGF 00 UTC RAOB. LOW LEVEL SHEAR ALSO REMAINS VERY WEAK...THUS ANY KIND OF TORNADO THREAT REMAINS VERY LOW. THUS...THE PRIMARY THREATS THROUGH MID EVENING WILL BE LARGE HAIL AND PERHAPS DAMAGING STRAIGHT LINE WINDS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 310 PM CDT SUN APR 7 2013 SLOWLY BUT SURELY WE CONTINUE TO MOISTEN AND DESTABILIZE. A WEST TO EAST DEWPOINT BOUNDARY HAS POSITIONED ITSELF FROM SOUTHEASTERN KANSAS INTO SOUTHWESTERN MISSOURI...AND THIS BOUNDARY WILL NEED TO BE MONITORED FOR SHOWER AND THUNDERSTORM DEVELOPMENT HEADING INTO LATE THIS AFTERNOON AND THIS EVENING. ACCORDING TO LAPS DATA... MLCAPE HAS RISEN TO BETWEEN 1000 AND 1500 J/KG ALONG AND WEST OF A LINE FROM FORT SCOTT KANSAS TO SPRINGFIELD AND BRANSON MISSOURI WITH LITTLE IN THE WAY OF INHIBITION. MUCAPE HAS RISEN TO BETWEEN 1500 AND 2000 J/KG ACROSS THE SEVERE THUNDERSTORM WATCH AREA... WHICH IS ROUGHLY ALONG AND NORTH OF HWY 60 AND ALONG AND WEST OF HWY 65. A CLUSTER OF STORMS THAT INITIATED IN THE VICINITY OF WICHITA EARLY THIS AFTERNOON IS HEADING EAST. THESE CELLS HAVE SHOWN SUPERCELL CHARACTERISTICS AS WELL AS SPLITTING TENDENCIES. THIS CLUSTER SHOULD CONTINUE TO GENERALLY MOVE EAST WITH ADDITIONAL... ISOLATED CELL DEVELOPMENT POSSIBLE NEAR THE DEWPOINT "FRONT." AS HAS BEEN ADVERTISED...HAIL WILL BE THE MAIN RISK...WITH UP TO QUARTER/PING PONG BALL SIZED STONES POSSIBLE WITH THE STRONGEST CELLS. THERE IS A LOCALIZED RISK FOR WIND DAMAGE. SHOWER/THUNDERSTORM ACTIVITY WILL GENERALLY FOCUS MORE ACROSS THE NORTHERN THIRD OR SO OF THE OUTLOOK AREA AS WE HEAD INTO THE EVENING HOURS (HWY 54 CORRIDOR). CANNOT RULE OUT A DECAYING THUNDERSTORM COMPLEX ENTERING FROM THE WEST OVERNIGHT...HOWEVER THE LOSS OF INSTABILITY WILL RESULT IN THIS SYSTEM DISINTEGRATING OVER THE AREA BY SUNRISE MONDAY. MONDAY AND MONDAY NIGHT LARGELY LOOK QUIET. ELEVATED MIXED LAYER/CAP WILL OVERSPREAD THE REGION AND SHIFT A SURFACE BOUNDARY WELL TO OUR NORTH. CANNOT RULE OUT A ROGUE SHOWER OR STORM... PARTICULARLY OVER CENTRAL MISSOURI...BUT MOST LOCATIONS SHOULD REMAIN ON THE DRY SIDE. SHOULD SEE AN APPRECIABLE INCREASE IN STRATUS LATE TONIGHT AND THIS WILL LIKELY STICK AROUND MOST OF MONDAY INTO MONDAY NIGHT. TEMPERATURES WILL REMAIN MILD WITH 50S FOR LOWS AND LOW 70S FOR HIGHS...ANY BREAKS IN THE OVERCAST COULD YIELD A FEW MORE DEGREES OF WARMING MONDAY AFTERNOON. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 310 PM CDT SUN APR 7 2013 TUESDAY EVENING THROUGH WEDNESDAY IS LOOKING MORE AND MORE INTERESTING FOR SOUTHEAST KANSAS AND THE MISSOURI OZARKS ESPECIALLY AREAS WEST OF HIGHWAY 65 WHERE SPC HAS PORTIONS OF THE AREA IN A HATCHED SHADED OUTLOOK ON DAY 3 ALONG WITH THE ENTIRE AREA IN A SLIGHT RISK. FOR THE MOST PART...DURING THE DAY ON TUESDAY WILL BE QUIET WITH A STRONG CAP AROUND 800 MB KEEPING ANY CONVECTION FROM DEVELOPING. DEWPOINTS WILL BE IN THE LOWER 60S WITH HIGHS REACHING THE MIDDLE 70S. A WARM AND MUGGY SPRING-LIKE DAY. A SURFACE LOW WILL DEVELOP NEAR THE KANSAS AND OKLAHOMA BORDER TUESDAY AFTERNOON ALONG WITH A SHARP DRYLINE. THIS AREA WILL BE THE MAIN FOCUS FOR CONVECTION DEVELOPMENT BY LATE TUESDAY AFTERNOON. THE GFS AND NAM ALONG WITH HIRES 4KM WRF SUGGEST A PREFRONTAL TROUGH AREA OF CONVECTION WILL BEGIN TO DEVELOP BY TUESDAY EVENING FROM EASTERN OKLAHOMA INTO WESTERN MISSOURI. IF THIS AREA DOES MATERIALIZE AND BREAK THE CAP...SEVERE STORMS WILL BE LIKELY WITH SOME SUPERCELL POTENTIAL EARLY IN THE EVENING ACROSS SOUTHWESTERN MISSOURI AND SOUTHEAST KANSAS. CAPE VALUES WILL BE APPROACHING 2000 J/KG. 0-6KM BULK SHEAR WILL BE 50 KNOTS PLUS. 0-3KM HELICITY WILL BE NEAR 300 M2/S2. THERE IS EVEN SOME EVIDENCE EARLY ON THE IN EVENING OF 0-1KM LOW LEVEL CAPE APPROACHING 100 J/KG. IF ANY ROTATING CELLS CAN TAP INTO THIS LOWER LEVEL ENERGY...WILL HAVE A THREAT OF A COUPLE OF TORNADOES AROUND THE AREA. ALL MODES OF SEVERE WEATHER LOOK POSSIBLE WITH MORE OF A DAMAGING WIND AND HAIL THREAT OVERNIGHT TUESDAY NIGHT. A COLD FRONT WILL TAKE OVER THE DRYLINE SURGING SOUTHEASTWARD OVERNIGHT. THIS WILL HELP DEVELOP THE STORMS INTO A LINEAR FASHION OR A SQUALL LINE. THE MAIN THREAT FOR THE LATE OVERNIGHT HOURS AND EARLY WEDNESDAY MORNING WILL BE DAMAGING WINDS AND HAIL ALONG WITH DANGEROUS LIGHTNING AND HEAVY RAINFALL. TWO DAYS RAINFALL TOTAL QPF THROUGH THE MID WEEK EVENT WILL BE BETWEEN 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS. SATURATED GROUNDS AND ANY TRAINING OF STORMS MAY PRODUCE AN ISOLATED FLASH FLOODING THREAT AND SOME ELEVATED WATER LEVELS ON AREA STREAMS AND RIVERS. THE COLD FRONT WILL MOVE THROUGH FROM WEST TO EAST WEDNESDAY MORNING. AREAS OF THE FAR EASTERN OZARKS MAY DESTABILIZED JUST ENOUGH BY MIDDAY AHEAD OF THE FRONT WITH A SLIGHT RISK FOR ADDITIONAL SEVERE STORMS MOVING OFF INTO SOUTHEAST MISSOURI. RAIN WILL END FROM WEST TO EAST WEDNESDAY EVENING. THE TROUGH SWINGS THROUGH ON THURSDAY WITH MUCH COLDER TEMPERATURES FOR A COUPLE OF DAYS. THE TROUGH LIFTS OUT BY THE END OF THE WEEK WITH MODERATING TEMPERATURES. ANOTHER WEAK DISTURBANCE IN THE FLOW MAY BRING A FEW SHOWERS OVER THE WEEKEND WITH TEMPERATURES AROUND NORMAL FOR THIS TIME OF YEAR. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 641 PM CDT SUN APR 7 2013 THUNDERSTORMS ARE EXPECTED TO REMAIN NORTH OF THE AERODROMES THIS EVENING...BUT WE WILL MONITOR THE KSGF AERODROME CLOSELY OVER THE NEXT FEW HOURS. OTHERWISE...THE MAIN AVIATION IMPACTS INTO EARLY MONDAY MORNING WILL BE DEVELOPING LOW LEVEL WIND SHEAR AND INCREASING LOW CLOUDS. WE HAVE DELAYED THE ONSET OF MVFR SLIGHTLY GIVEN THE LACK OF MVFR ACROSS NORTHERN ARKANSAS AND NORTHEASTERN OKLAHOMA. AT THIS TIME...IT APPEARS THAT MVFR WILL PERSIST FOR MUCH OF MONDAY. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...SCHAUMANN SHORT TERM...GAGAN LONG TERM...GRIFFIN AVIATION...SCHAUMANN
Hazardous weather outlook, Apr 7, 7:49 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 749 PM CDT SUN APR 7 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 749 PM CDT SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN FOR THE REMAINDER OF THIS EVENING AS IT MOVES ACROSS CENTRAL MISSOURI. HAIL TO THE SIZE OF GOLF BALLS...FREQUENT LIGHTNING STRIKES AND BRIEF TORRENTIAL RAINFALL WILL BE THE PRIMARY THREATS WITH THESE STORMS. WIND GUSTS TO 60 MPH WILL ALSO BE POSSIBLE. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE OVERNIGHT... PRIMARILY FROM SOUTHEASTERN KANSAS INTO CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS WILL BE FREQUENT LIGHTNING STRIKES...HAIL TO THE SIZE OF NICKELS...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ISOLATED THUNDERSTORM IS POSSIBLE MONDAY...HOWEVER MOST LOCATIONS WILL REMAIN DRY AND SEVERE WEATHER IS NOT EXPECTED. A STRONG STORM SYSTEM IS EXPECTED TO MOVE INTO THE PLAINS ON TUESDAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER KANSAS AND OKLAHOMA TUESDAY AFTERNOON...MOVE INTO WESTERN MISSOURI TUESDAY EVENING...AND THEN MOVE ACROSS THE ENTIRE AREA DURING THE OVERNIGHT HOURS INTO EARLY WEDNESDAY. ALL MODES OF SEVERE WEATHER ARE POSSIBLE WITH THIS SYSTEM...INCLUDING LARGE HAIL...DAMAGING WIND GUSTS AND A FEW TORNADOES. THERE IS ALSO POTENTIAL FOR WIDESPREAD HEAVY RAINFALL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR AND NORTH OF THE HIGHWAY 60 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Apr 7, 6:54 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL STOCKTON 37.70N 93.80W
04/07/2013 M1.75 INCH CEDAR MO LAW ENFORCEMENT
&&
MGRIFFINLocal storm report, Apr 7, 7:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL FAIR PLAY 37.63N 93.57W
04/07/2013 E1.00 INCH POLK MO BROADCAST MEDIA
&&
MGRIFFINLocal storm report, Apr 7, 7:24 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 3 NW BOLIVAR 37.65N 93.45W
04/07/2013 E1.00 INCH POLK MO AMATEUR RADIO
&&
MGRIFFINLocal storm report, Apr 7, 7:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL BOLIVAR 37.61N 93.41W
04/07/2013 E1.75 INCH POLK MO AMATEUR RADIO
&&
MGRIFFINLocal storm report, Apr 7, 7:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL BOLIVAR 37.61N 93.41W
04/07/2013 E1.75 INCH POLK MO BROADCAST MEDIA
0747 PM HAIL HALF WAY 37.62N 93.24W
04/07/2013 E0.50 INCH POLK MO BROADCAST MEDIA
&&
MGRIFFINLocal storm report, Apr 7, 8:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL HALF WAY 37.62N 93.24W
04/07/2013 E1.75 INCH POLK MO PUBLIC
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 46 min |
| Apr 7, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 45 min |
| Apr 7, 9:08 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.